MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 3GAL YELLOW NEW CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 3GAL YELLOW NEW CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305076
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4) this site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Medical device expiration date: unknown.
 
Event or Problem Description
It was reported that sharps coll chemo 3gal yellow new cap had a damaged lid.The following information was provided by the initial reporter: " during inspection, the customer discovered that the lid was damaged at the joint area and detached.".
 
Additional Manufacturer Narrative
H6: investigation summary: no photo or sample was received with the customer's complaint of lid damaged.Without further information, the root cause remains unknown.No ncr's were reported in the production of the lot described.A device history review was conducted for lot number 0272002.
 
Event or Problem Description

Brand Name
SHARPS COLL CHEMO 3GAL YELLOW NEW CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12208119
Report Number2243072-2021-01947
Device Sequence Number3840051
Product Code FMI
UDI-Device Identifier50382903050760
UDI-Public50382903050760
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305076
Device Catalogue Number305076
Device Lot Number0272002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1